# SDR FDEA201308171917

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 69,577 hours, 15,835 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: AEA7051501
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF RUST AROUND CENTER LANDING GEAR PILLOW BLOCK.  REPAIRED IAW EA T1-3210-T0300244, REV F, PART 5.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
